# SDR USAA20090309BB046

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE L4 DOOR GIRT BAR ENGAGEMENT LIGHT WAS EXTINGUISHED WITH THE EVACUATION SLIDE ARMING LEVER IN THE ARMED POSITION.  MAINTENANCE REPLACED THE BULBS IN THE L4 DOOR GIRT BAR ENGAGEMENT LIGHT.
